Ugggh! Freaking out!

Discussion in 'General Parenting' started by JKF, Dec 3, 2013.

  1. JKF

    JKF Well-Known Member

    Omg!!! My 12 yr old easy child accidentally took his morning dose of Vyvanse 60mg again tonight at 7 pm. I'm freaking out. Will he be ok? Will he sleep? I called the pharmacy and they said he should be fine since he's been on the medication for years. I just hope he sleeps bc he has a big day tomorrow! Has anyone else ever dealt with a similar situation? We are usually extremely careful with medications and once a week I refill the daily morning/night pill boxes but tonight was rushed and neither one of us was paying attention. He was a little freaked out but I reassured him he'd be fine and I'm praying the melatonin and medications he takes for the bipolar will help him sleep. Ugggghhh!!!
     
  2. Confused

    Confused Guest

    JKF- I am not great when it comes to medications.. so I count on the Dr's but esp the Pharmacists! They are very careful with mixes and dosages so I believe when they told you he will be ok, he will be :) How has he been since taking both? Things happen, yes, even mixing up a pill. I just wanted to let you know you were thought of. Hugs
     
  3. JKF

    JKF Well-Known Member

    Thanks Confused! I appreciate it!! He's actually fast asleep and although he would be mortified if he knew this, I held my hand on his back for about two minutes and he's breathing perfectly fine. I am still freaked out that it happened in the first place but I'll live. Usually everything here is in order and our routines are pretty smooth but tonight was an "epic fail " (as easy child would say) lol Thanks again for your reply! Xoxo
     
  4. Confused

    Confused Guest

    Your welcome :) Im glad he is doing ok. I understand the hand on the back to make sure he's breathing!
     
Loading...